# SDR 01FDEA00572

- Difficulty date: July 18, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061131
- Part serial: 415
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

01-237 INBD TRAILING EDGE FLAP ASYMMETRY OCCURRED DUR FLAP EXT WITH OTBD 30 DEG, INBD LOCK OUT AT LESS THAN 2 DEG. R&R INBD FLAP POSITION IND PER MM 7-52-021-2. OPS CK GOOD.
